# SDR DALA2019101005821

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 40,082 hours, 37,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT DOOR EMERGENCY EXIT LIGHT DIFFUSER COVER IS MISSING. MAINTENANCE LOCATED THE LENS AND RESECURED IT. SYSTEM IS NOW OK FOR SERVICE. (LP #6567004)
